# SDR SWAA2012112609876

- Difficulty date: November 8, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 986.5 FLOORBEAM HAS CORROSION ON PREVIOUSLY REPAIRED UPPER CHORD LBL 44 TO RBL 44 WL 208.  CORROSION LIMITED TO REPLACEMENT UPPER T-CHORD ONLY.  BS 986.5 FLOORBEAM HAS CORROSION ON PREVIOUSLY REPAIR UPPER T-CHORD LBL 44 TO RBL
